Total edge domination polynomials of Tadpole T3,n
Downloads
DOI:
https://doi.org/10.26637/MJM0804/0030Abstract
Tadpole graph T3,n is a special graph obtained by appending a cycle C3 to a path Pn. In this paper we present the Total edge domination polynomial of T3,n,Dte(T3,n,x)=∑n+3i=γ′i(T3,n)dte(T3,n,i)xi. Also we derive some properties of Total Edge domination polynomials of T3,n.
Keywords:
total edge domination number, total edge domination polynomial, Tadpole T3,nMathematics Subject Classification:
Mathematics- Pages: 1514-1517
- Date Published: 01-10-2020
- Vol. 8 No. 04 (2020): Malaya Journal of Matematik (MJM)
S. Alikhani and Y.H. Peng, Introduction to Domination Polynomials of a Graph, 2009.
Kenneth H. Rosen Discrete Mathematics and Its Applications, Tata McGraw- Hill Publishing Company Limited, Fifth Edition, 2009.
V. R. Kulli and D.K. Patwari, On the total edge domination number of a graph, In Proceeding Symposium on Graph Theory and Combinatorics, Kochi, Kerala , India, (1991), 75-81.
SaeidAlikhani and Yee-Hock Peng, Dominating Sets and Domination Polynomials of Paths, International Journal of Mathematics and Mathematical Sciences, (2009), Article ID 542040 — https://doi.org/10.1155/2009/542040.
G. Sankari and S. Lavanya Odd-Even Graceful Labelingof Umbrella and Tadpole Graphs, International Journal of Pure and Applied Mathematics, 114(6)(2017), 139143.
S. Velammal, Some Results on Total Edge Domination in Graph, International Journal of Mathematics and Mathematical Sciences, 4(10)(2018), 236-238.
- NA
Similar Articles
- S. Manivasan, S. Parvathi, Completely P-regular ternary semiring , Malaya Journal of Matematik: Vol. 8 No. 04 (2020): Malaya Journal of Matematik (MJM)
You may also start an advanced similarity search for this article.
Metrics
Published
How to Cite
Issue
Section
License
Copyright (c) 2020 MJM

This work is licensed under a Creative Commons Attribution 4.0 International License.